Connectivity of diagonal products of Baire one functions

Volume 146 / 1994

A. Maliszewski Fundamenta Mathematicae 146 (1994), 21-29 DOI: 10.4064/fm-146-1-21-29

Abstract

We characterize those Baire one functions f for which the diagonal product x → (f(x), g(x)) has a connected graph whenever g is approximately continuous or is a derivative.

Authors

  • A. Maliszewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image